# SDR UALA2013061704154

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 72,943 hours, 12,872 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SERV AGENT REPORTS DENT, 4 FT FWD OF 2L ENTRY DOOR JUST BELOW FLOOR LINE.  SMALL DENT 5" BELOW FLOOR LINE AT STA 680, DIM 1.875 IN WIDE BY .050".  SMOOTH WITH NO CRACK OR OTHER DAMAGE.  WITHIN LIMITS IAW SRM 53-00-01, FIG 10 2, DETAIL E, PG 108.
